# SDR AWXA200300389

- Difficulty date: March 29, 2003
- Submitted: April 18, 2003
- Operation: Air carrier
- Aircraft: N632AW
- Make and model: Airbus A320-231
- Aircraft serial: 81
- Aircraft time: 43,003 hours, 19,377 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D53470940100
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-04 CHECK GALVANIC CORROSION WAS FOUND ON THE UPPER SURFACE OF FLOORBEAM Y-512 ON FORWARD SIDE OF FR 66 TO FR 66 + 127MM. MAINTENANCE BLENDED OUT CORROSION ON UPPER SURFACE OF FLOORBEAM Y-512, FORWARD SIDE OF FR 66; PERFORMED 10 X VISUAL AND HFEC INSPECTION TO VERIFY NO CRACKS EXIST.  TREATED DAMAGED AREA, PRIMED, APPLIED TOP COAT; REPAIR ACCOMPLISHED IAW AWA ER 26-5343-03104-SS1.
